In this paper we focus on the initial value problem of a
hyperbolic-elliptic coupled system in multi-dimensional space of a radiating
gas. By using the method of Green function combined with Fourier analysis, we
obtain the pointwise decay estimates of solutions to the problem.
Cite this paper
S. Mao and Y. Liu, "Pointwise Estimates for Solutions to a System of Radiating Gas," International Journal of Modern Nonlinear Theory and Application
, Vol. 2 No. 3, 2013, pp. 186-193. doi: 10.4236/ijmnta.2013.23026
 R. Courant and K. O. Friedrichs, “Supersonic Flow and ShockWaves,” Interscience Publishers, Inc., New York, 1948.
 W. G. Vincenti and C. H. Kruger, “Introduction to Physical Gas Dynamics,” Wiley, New York, 1965.
 K. Hamer, “Nonlinear Effects on the Propogation of Sound Waves in a Radiating Gas,” Quarterly Journal of Mechanics & Applied Mathematics, Vol. 24, No. 2, 1971, pp. 155-168.
 W. L. Gao and C. J. Zhu, “Asymptotic Decay toward the Planar Rarefaction Waves for a Model System of the Radiating Gas in Two Dimensions,” Mathematical Models and Methods in Applied Sciences, Vol. 18, No. 4, 2008, pp. 511-541.
 S. Kawashima and S. Nishibata, “Weak Solutions with a Shock to a Model System of the Radiating Gas,” Science Bulletin of Josai University, Vol. 5, Special Issue, 1998, pp. 119-130.
 S. Kawashima and S. Nishibata, “Cauchy Problem for a Model System of the Radiating Gas: Weak Solution with a Jump and Classical Solutions,” Mathematical Models and Methods in Applied Sciences, Vol. 9, No. 1, 1999, pp. 69-91. http://dx.doi.org/10.1142/S0218202599000063
 M. D. Francesco, “Initial Value Problem and Relaxation Limits of the Hamer Model for Radiating Gases in Several Space Variables,” Nonlinear Differential Equations and Applications NoDEA, Vol. 13, No. 5-6, 2007, pp. 531-562.
 Y. Liu and S. Kawashima, “Asymptotic Behavior of Solutions to a Model System of a Radiating Gas,” Communications on Pure and Applied Analysis, Vol. 10, No. 1, 2011, pp. 209-223.
 W.-K. Wang and T. Yang, “The Pointwise Estimates of Solutions for Euler Equations with Damping in Multi-Dimensions,” Journal of Differential Equations, Vol. 173, No. 2, 2001, pp. 410-450.